1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP
  1. DHCdiva
    For months I have been away from DF.
    I had been taking pain medications Meptid, Tramadol, Dihydrocodeine and Co-codamol for various injuries to my cocyx (wrong spelling?), pelvis bone and hips, as a result of my last pregnancy/birth.
    I was taking more than twice the amount on my prescription, and getting no pain relief.

    I started to get busier at work, and I started to return to a fitness regime, and as those filled up my life I started to use less meds.

    For 3 months I have not taken any pain meds whatsoever.

    I have had a bad few weeks, mentally. The past month has been depressing - I have not wanted to leave the house at all. My self esteem has plummeted, and because I have not been exercising as often, the pains have been returning.

    A couple of days ago I returned to DF, because I feel that I need to start the meds again. I don't want it to get to the point where I am taking a ridiculous amount of medications.
    I took some Tramadol the other night, and instead of feeling sleepy or relaxed, my mind was active and I didn't sleep at all. As a result I spent almost all of the next day sleeping whilst my children were at school and husband was at work.
    Last night I was desperate to sleep, so I had some co-codamol...it did nothing at all for pain relief or relaxation.
    Tonight I am debating whether to have some of my meptid, but I don't want to have it keeping me awake like the Tramadol did, plus I have a lot of work events tomorrow so cannot be sleepy or have a headache in the morning.

    I worry that I am starting to get back to how I used to be - munching my way through meds.

Comments

To make a comment simply sign up and become a member!